# SDR ASOA2013012902915

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT TEE BRACKET IS SEVERELY CORRODED AT FS 319.70, WL 70.60.  REMOVED FITTING IAW SRM 51-42-21 FOR REPLACEMENT.  LOCATED & DRILLED NEW SERVICEABLE SERVICE DOOR FITTING IAW SRM 51-40-11 & INSTALLED NEW SERVICEABLE FITTING IAW SRM 51-42-21.
